# SDR AALA20041020

- Difficulty date: October 1, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Part number: 60030451
- Condition: Loose
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS IN FIRST CLASS INOPERATIVE.  ADJUSTED AND CLEANED BATTERY CONTACTS FOR OVERHEAD EMERGENCY LIGHTS IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
